MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta paediatrica Taiwanica = Taiwan er ke yi xue hui za zhi · 2003

Supraventricular tachycardia after fenoterol inhalation: report of two cases.

Hung Yu-Fa, Yang Winnie, Chang Mei-Ling

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Supraventricular tachycardia (SVT) following fenoterol inhalation in metered-dose inhaler (MDI) has never been reported. We report two cases of SVT after fenoterol inhalation in MDI. Case one was a 4-year-old boy who had asthma since early childhood. Paroxysmal supraventricular tachycardia (PSVT) was found after fenoterol inhalation (MDI), which returned to normal sinus rhythm following adenosine injection. The other one was a 9-year-old male who also had asthma since early childhood. He suffered from attacks of PSVT four times after fenoterol inhalation within one year. After verapamil injection and vagal maneuvers, PSVT was converted to normal sinus rhythm. There were no other episodes of SVT after discontinuing usage of fenoterol inhalation for 2 years in the follow-up. We report these two cases to remind pediatricians that cardiac arrhythmias should be evaluated following fenoterol inhalation (MDI).

Для цитирования: Hung Yu-Fa, Yang Winnie, Chang Mei-Ling. Supraventricular tachycardia after fenoterol inhalation: report of two cases.. Acta paediatrica Taiwanica = Taiwan er ke yi xue hui za zhi. 2003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.